Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 215, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2013, 4:50 PM CDT for Choctaw County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 4:50 PM CDT (21:50 UTC)
- Expired
- Jul 23, 2013, 5:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 179 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:05 PM CDT | HAIL 1 | 4 E Hugo, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1353 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
726
WUUS54 KTSA 232150
SVRTSA
OKC023-232230-
/O.NEW.KTSA.SV.W.0215.130723T2150Z-130723T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 530 PM CDT
* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOODLAND...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SAWYER...FORT TOWSON AND RAYMOND GARY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3389 9551 3388 9556 3391 9556 3393 9559
3391 9564 3408 9561 3404 9515 3394 9515
3393 9517 3395 9522 3389 9525 3387 9529
3388 9533 3387 9534 3386 9541
TIME...MOT...LOC 2150Z 279DEG 24KT 3397 9551
$$2 follow-up statements
236
WWUS54 KTSA 232210
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT TUE JUL 23 2013
OKC023-232230-
/O.CON.KTSA.SV.W.0215.000000T0000Z-130723T2230Z/
CHOCTAW OK-
510 PM CDT TUE JUL 23 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHEASTERN CHOCTAW COUNTY...
AT 508 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALLON...
MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAWYER...
RAYMOND GARY STATE PARK...HUSKEY...FORT TOWSON AND FROGVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3395 9522 3389 9525 3387 9529 3388 9533
3387 9534 3386 9541 3389 9551 3388 9556
3406 9551 3401 9516 3394 9518
TIME...MOT...LOC 2210Z 282DEG 17KT 3395 9543
$$216
WWUS54 KTSA 232217
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT TUE JUL 23 2013
OKC023-232227-
/O.CAN.KTSA.SV.W.0215.000000T0000Z-130723T2230Z/
CHOCTAW OK-
517 PM CDT TUE JUL 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOCTAW COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3395 9522 3389 9525 3387 9529 3388 9533
3387 9534 3386 9541 3389 9551 3388 9556
3406 9551 3401 9516 3394 9518
TIME...MOT...LOC 2217Z 282DEG 17KT 3394 9539
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:36 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 23, 2:36 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT TUE JUL 23 2013
.DISCUSSION...
ANOTHER AFTERNOON WITH DIURNAL THUNDERSTORM DEVELOPMENT AND ALSO
HEAT CONCERNS. THE GOOD NEWS IS THAT THIS SHOULD BE THE LAST DAY
FOR THE NEXT WEEK THAT THE LATTER IS A PROBLEM.
ISOLATED TO SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...LARGELY DRIVEN BY THE
HOT AND VERY HUMID CONDITIONS ACROSS THE REGION. THE ATMOSPHERE IS
SUPPORTIVE OF DOWNBURST WINDS WITH THE STRONGEST STORMS. THE HEAT
AND HUMIDITY COMBO IS LEADING TO WIDESPREAD 105 TO 110 DEGREE HEAT
INDICES THIS AFTERNOON ACROSS ALL BUT FAR NORTHWEST ARKANSAS. THE
HEAT ADVISORY RUNS THROUGH 8 PM.
THIS EVENING AND OVERNIGHT TONIGHT...ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS WESTERN AND CENTRAL KANSAS IN THE
VICINITY OF A FRONTAL BOUNDARY. THE STORMS WILL ORGANIZE INTO ONE
OR MORE CLUSTERS AND PUSH ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS PRIMARILY AFTER MIDNIGHT. A DAMAGING WIND AND
HAIL THREAT WILL EXIST DUE TO UNSEASONABLY HIGH DEEP LAYER SHEAR
VALUES AND HIGH INSTABILITY. LOCALLY HEAVY RAIN WILL ALSO BE A
CONCERN...ESPECIALLY ACROSS LOCATIONS NEAR THE KANSAS BORDER AND
INTO NORTHWEST ARKANSAS THAT HAVE SEEN A LOT OF RAIN IN THE PAST
WEEK. STORMS WILL LIKELY PERSIST INTO TOMORROW MORNING FOR A PART
OF THE AREA.
ISOLATED TO SCATTERED DIURNAL THUNDERSTORMS WILL AGAIN BE
POSSIBLE NEAR THE FRONTAL BOUNDARY...EXPECTED TO BE IN SOUTHERN
OKLAHOMA BY TOMORROW AFTERNOON...WITH A REPEAT LIKELY FOR THURSDAY
AS IT MOVES NORTHWARD.
ANOTHER OVERNIGHT/MORNING CONVECTIVE SYSTEM IS LIKELY TO DEVELOP
IN KANSAS AND MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SOMETIME DURING THE THURSDAY NIGHT TO FRIDAY TIME FRAME...BRINGING
MORE SEVERE WEATHER AND FLOODING POTENTIAL. THIS FRONTAL PUSH WILL
ALSO BRING COOLER AIR TO THE REGION...WITH TEMPERATURES LIKELY TO
BE 5 TO 10 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR THROUGH THE
WEEKEND.
JUST BELOW TO NEAR NORMAL TEMPERATURES WILL RETURN FOR THE EARLY
PART OF NEXT WEEK...WITH PERHAPS ANOTHER ROUND OF OVERNIGHT STORMS
FOR MONDAY NIGHT AND TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 76 92 73 92 / 50 30 10 20
FSM 75 93 73 92 / 60 60 20 20
MLC 76 95 75 95 / 30 30 20 20
BVO 74 91 70 91 / 60 30 10 20
FYV 70 89 67 87 / 70 60 10 20
BYV 71 87 65 86 / 70 60 10 20
MKO 74 92 73 92 / 50 30 20 20
MIO 72 90 70 90 / 70 60 10 20
F10 75 94 74 93 / 40 20 20 30
HHW 75 96 75 96 / 10 30 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 8 PM TUESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 8 PM TUESDAY FOR ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...05
LONG TERM....22Hazardous weather outlook, Jul 23, 1:00 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT TUE JUL 23 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT TUE JUL 23 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...PRIMARILY NORTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...AFTER 3 PM...INCREASING AFTER 10 PM. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...AFTER MIDNIGHT. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... HOT AND HUMID CONDITIONS ARE ONGOING ACROSS THE REGION WITH AFTERNOON HEAT INDEX VALUES OF 105 TO 110 DEGREES EXPECTED. A HEAT ADVISORY IS IN EFFECT THROUGH 8PM THIS EVENING. ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON ACROSS FAR EASTERN OKLAHOMA INTO WESTERN ARKANSAS...AND THE STRONGEST STORMS WOULD POSE A RISK FOR DAMAGING DOWNBURST WINDS. MORE WIDESPREAD AND STRONGER STORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL KANSAS...AND PUSH SOUTHEASTWARD INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATER THIS EVENING. THESE STORMS WILL DEVELOP WITHIN A REGION OF STRONGER WIND SHEAR...AND WILL MOVE INTO A HIGHLY UNSTABLE AIRMASS. THE LATEST DATA CONTINUE TO SUPPORT THE POTENTIAL FOR AREAS OF DAMAGING WINDS WITH THESE STORMS AS THEY SPREAD SOUTHEASTWARD. THE STORMS ARE LIKELY TO WEAKEN INTO THE EARLY MORNING HOURS... HOWEVER CONTINUED THUNDERSTORM DEVELOPMENT IS POSSIBLE THROUGH THE OVERNIGHT HOURS AND WILL CREATE AREAS OF LOCALLY HEAVY RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY PERSIST THROUGH MUCH OF THE MORNING HOURS. THE SEVERE WEATHER POTENTIAL WILL BE LIMITED DURING THIS TIMEFRAME. STORMS MAY ALSO DEVELOP LATER IN THE DAY ALONG THE RESIDUAL OUTFLOW BOUNDARY. WHILE TEMPERATURES WILL BE SLIGHTLY COOLER... HIGH HUMIDITY LEVELS WILL MAINTAIN HEAT INDEX VALUES AROUND 100 DEGREES FOR MUCH OF THE AREA. ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO THE REGION LATE THURSDAY THROUGH FRIDAY. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS STORM COMPLEX. COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS ARE IN THE FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 23, 12:49 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1249 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN AVANT 36.49N 96.06W
07/21/2013 M5.17 INCH OSAGE OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 2 S BARNSDALL 36.53N 96.16W
07/21/2013 M6.93 INCH OSAGE OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 5 WNW VINITA 36.67N 95.24W
07/21/2013 M3.00 INCH CRAIG OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 2 S WYNONA 36.52N 96.33W
07/21/2013 M3.00 INCH OSAGE OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 4 NNE HOMINY 36.47N 96.37W
07/21/2013 M3.07 INCH OSAGE OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 8 ESE FORAKER 36.83N 96.43W
07/21/2013 M3.22 INCH OSAGE OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 3 E LENAPAH 36.85N 95.58W
07/21/2013 M3.24 INCH NOWATA OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 4 NW SKIATOOK 36.41N 96.05W
07/21/2013 M3.44 INCH OSAGE OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 6 WSW SKIATOOK 36.33N 96.10W
07/21/2013 M3.71 INCH OSAGE OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 1 E MIAMI 36.87N 94.86W
07/21/2013 M3.83 INCH OTTAWA OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 4 W SKIATOOK 36.37N 96.07W
07/21/2013 M3.84 INCH OSAGE OK CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0935 AM FLOOD BARNSDALL 36.56N 96.16W
07/21/2013 OSAGE OK LAW ENFORCEMENT
SOME CITY STREETS IN BARNSDALL FLOODED.
&&
AEJLocal storm report, Jul 23, 12:50 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 3 E COWETA 35.95N 95.60W
07/22/2013 M58.00 MPH WAGONER OK TRAINED SPOTTER
SPOTTER MEASURED 58 MPH THUNDERSTORM WIND GUST ON THE
MUSKOGEE TURNPIKE WAGONER/COWETA EXIT.
0300 PM HAIL BROKEN ARROW 36.05N 95.79W
07/22/2013 E0.88 INCH TULSA OK PUBLIC
1.7 INCHES OF RAIN ALSO REPORTED AT 111TH AND 129TH EAST
AVENUE IN BROKEN ARROW.
0334 PM HAIL 4 W FORT GIBSON 35.80N 95.32W
07/22/2013 E1.00 INCH MUSKOGEE OK STORM CHASER
0337 PM HAIL MUSKOGEE 35.75N 95.37W
07/22/2013 E0.88 INCH MUSKOGEE OK PUBLIC
REPORTED ON NORTH SIDE OF THE CITY.
&&
AEJLocal storm report, Jul 23, 3:20 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL FERN 35.64N 94.02W
07/23/2013 E0.88 INCH FRANKLIN AR PUBLIC
MOSTLY PEA SIZE BUT A FEW NICKELS.
&&
SAASpecial weather statement, Jul 23, 4:05 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT TUE JUL 23 2013
OKZ053-232145-
CHOCTAW OK-
405 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CHOCTAW
AT 405 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BOSWELL...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HUGO...GRANT...GAY...GOODLAND...
SAWYER...BOSWELL...UNGER...SOPER...MESSER...KENT...FALLON...SPEER...
APPLE AND HUGO LAKE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3389 9587 3391 9589 3392 9592 3404 9595
3406 9594 3416 9547 3416 9538 3394 9533
3392 9556 3393 9557 3393 9559 3391 9563
TIME...MOT...LOC 2105Z 260DEG 22KT 3399 9583Special weather statement, Jul 23, 4:50 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE JUL 23 2013
OKZ056-057-061-232215-
CRAIG OK-NOWATA OK-ROGERS OK-
450 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CRAIG...EASTERN NOWATA AND NORTHEASTERN ROGERS
AT 451 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF NOWATA...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...NEW ALLUWE...CHELSEA...
WHITE OAK...CENTRALIA AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3676 9511 3651 9534 3651 9540 3668 9564
3694 9552
TIME...MOT...LOC 2151Z 301DEG 13KT 3677 9549The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:02 AM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 16 hr |
| Jul 23, 4:05 PM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| Jul 23, 4:09 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 51 min |
| Jul 23, 4:50 PM CDT | Special Weather Statement | TSA | Craig | 25 min |
| Jul 23, 4:59 PM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| Jul 23, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 36 min |
| Jul 23, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 58 min |
| Jul 23, 6:25 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.